Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2019, Volume 486, Pages 98–147 (Mi znsl6882)  

This article is cited in 1 scientific paper (total in 1 paper)

On uniform consistency of nonparametric tests

M. S. Ermakovab

a Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg
b St. Petersburg State University, Mathematics and Mechanics Faculty

Abstract: We provide necessary and sufficient conditions of uniform consistency of nonparametric sets of alternatives for widespread nonparametric tests. Nonparametric sets of alternatives can be defined both in terms of distribution function and density (or signals in the problem of signal detection in Gaussian white noise).

Key words and phrases: goodness of fit tests, consistency, signal detection, Cramer–von Mises tests, chi-squared tests, maxisets.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00828_а


Full text: PDF file (419 kB)
References: PDF file   HTML file
UDC: 519.2
Received: 06.11.2019

Citation: M. S. Ermakov, “On uniform consistency of nonparametric tests”, Probability and statistics. Part 28, Zap. Nauchn. Sem. POMI, 486, POMI, St. Petersburg, 2019, 98–147

Citation in format AMSBIB
\Bibitem{Erm19}
\by M.~S.~Ermakov
\paper On uniform consistency of nonparametric tests
\inbook Probability and statistics. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2019
\vol 486
\pages 98--147
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6882}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6882
  • http://mi.mathnet.ru/eng/znsl/v486/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. S. Ermakov, “O ravnomernoi sostoyatelnosti neparametricheskikh kriteriev. II”, Veroyatnost i statistika. 29, Zap. nauchn. sem. POMI, 495, POMI, SPb., 2020, 147–176  mathnet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:14
    Full text:4
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021